Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (651 KB) | Metadata | Table of Contents | PRIMS summary
Volume 50, Issue 3, 2014, pp. 515–568
DOI: 10.4171/PRIMS/143

Published online: 2014-09-17

Bar Construction and Tannakization

Isamu Iwanari[1]

(1) Tohoku University, Sendai, Japan

We continue our development of tannakizations of symmetric monoidal $\infty$-categories, begun in [19]. In this note we calculate the tannakizations of some examples of symmetric monoidal stable 1-categories with fiber functors. We consider the case of symmetric monoidal $\infty$-categories of perfect complexes on perfect derived stacks. The first main result in particular says that our tannakization includes the bar construction for an augmented commutative ring spectrum and its equivariant version as a special case. We apply it to the study of the tannakization of the stable $\infty$-category of mixed Tate motives over a perfect field.We prove that its tannakization can be obtained from the $\mathbb G_m$-equivariant bar construction of a commutative di erential graded algebra equipped with the $\mathbb G_m$-action. Moreover, under the Beilinson–Soule vanishing conjecture, we prove that the underlying group scheme of the tannakization is the motivic Galois group for mixed Tate motives, constructed in [4], [25], [26]. The case of Artin motives is also included.

Keywords: bar construction, Tannaka duality, $\infty$-category, motives, Galois group

Iwanari Isamu: Bar Construction and Tannakization. Publ. Res. Inst. Math. Sci. 50 (2014), 515-568. doi: 10.4171/PRIMS/143